| Catalog Number |
00249000300 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cm nail jig missed the distal holes upon screw insertion in spite of ensuring the holes were all aligned prior.It is currently unknown what caused the misalignment.A free hand technique was used to insert the screws.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h11 visual examination of the returned device identified damage is seen on the barrel.The device exhibits wear & tear that indicates repeated use during a potential field age greater than 5 years.Product identifiers are conforming to print specifications.Further analysis was not performed as the device was manufactured according to an approved cmm and wear and tear is noted on the device that is consistent with previous use.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.